Alert archive / Ohio / Tornado Warnings in 2013
Tornado Warning 5, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Oct 31, 2013, 11:38 PM EDT for 4 counties in Ohio. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2013, 11:38 PM EDT (03:38 UTC)
- Expired
- Nov 1, 2013, 12:15 AM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Logan County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 94 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 11:38 PM EDT | TORNADO 0 | 5 Nw St. Paris, OH | AN EF0 TORNADO DAMAGED BARNS IN FAR NORTHEASTERN MIAMI COUNTY. |
| Oct 31, 11:38 PM EDT | TORNADO 0 | 5 Nw St. Paris, OH | |
| Oct 31, 11:40 PM EDT | TSTM WND DMG | Rosewood, OH | TREES AND POWER LINES WERE DOWN ACROSS THE NORTHWESTERN PORTIONS OF CHAMPAIGN COUNTY. SOME ROAD CLOSURES OCCURRED DUE TO TREE DEBRIS. PORCH DAMAGE OCCURRED TO A RESIDENCE DUE TO THUDNERSTORM WINDS. |
| Oct 31, 11:50 PM EDT | TSTM WND DMG | West Liberty, OH | A TREE WAS DOWNED ACROSS A STREET DUE TO THUNDERSTORM WINDS. CORRECTED EVENT TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 10:09 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 716 m²/s²
- 0-3 km storm-relative helicity
- 846 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054
WFUS51 KILN 010338
TORILN
OHC021-091-109-149-010415-
/O.NEW.KILN.TO.W.0005.131101T0338Z-131101T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1138 PM EDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
SOUTHERN LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1215 AM EDT.
* AT 1134 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR BALLOU...MOVING NORTHEAST AT 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY...
BELLEFONTAINE...
IN ADDITION...ROSEWOOD...MILLERSTOWN...QUINCY...DE GRAFF...
SPRINGHILLS...LIPPINCOTT...KENNARD AND MINGO ARE NEAR THE PATH OF
THIS DANGEROUS THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4046 8364 4020 8354 4013 8390 4010 8409
4025 8411
TIME...MOT...LOC 0338Z 245DEG 55KT 4021 8398
$$
HATZOS2 follow-up statements
230
WWUS51 KILN 010343
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1143 PM EDT THU OCT 31 2013
OHC109-149-010353-
/O.CAN.KILN.TO.W.0005.000000T0000Z-131101T0415Z/
MIAMI OH-SHELBY OH-
1143 PM EDT THU OCT 31 2013
...THE TORNADO WARNING FOR SOUTHEASTERN SHELBY AND NORTHEASTERN MIAMI
COUNTIES HAS BEEN CANCELLED...
THE STORM HAS MOVED INTO LOGAN AND CHAMPAIGN COUNTIES.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4014 8390 4014 8402 4025 8401 4046 8364
4020 8354
TIME...MOT...LOC 0343Z 245DEG 55KT 4022 8390
$$
OHC021-091-010415-
/O.CON.KILN.TO.W.0005.000000T0000Z-131101T0415Z/
CHAMPAIGN OH-LOGAN OH-
1143 PM EDT THU OCT 31 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
SOUTHEASTERN LOGAN AND NORTHERN CHAMPAIGN COUNTIES...
AT 1139 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR KISER LAKE STATE PARK...MOVING
NORTHEAST AT 65 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS
CAPABLE OF PRODUCING DAMAGING 70 MPH STRAIGHT LINE WINDS.
LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY AND BELLEFONTAINE.
IN ADDITION...SPRINGHILLS...LIPPINCOTT...KENNARD...MINGO...VALLEY
HI...PICKRELLTOWN...ZANESFIELD AND NEW JERUSALEM ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4014 8390 4014 8402 4025 8401 4046 8364
4020 8354
TIME...MOT...LOC 0343Z 245DEG 55KT 4022 8390
$$
HATZOS685
WWUS51 KILN 010357
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 PM EDT THU OCT 31 2013
OHC021-091-010407-
/O.CAN.KILN.TO.W.0005.000000T0000Z-131101T0415Z/
CHAMPAIGN OH-LOGAN OH-
1157 PM EDT THU OCT 31 2013
...THE TORNADO WARNING FOR SOUTHERN LOGAN AND NORTHERN CHAMPAIGN
COUNTIES HAS BEEN CANCELLED...
ALTHOUGH THIS WARNING IS NO LONGER IN EFFECT...THERE IS STILL A
SEVERE THUNDERSTORM WARNING FOR LOGAN AND CHAMPAIGN COUNTIES UNTIL
1215 AM.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4014 8390 4014 8402 4025 8401 4046 8364
4020 8354
TIME...MOT...LOC 0357Z 245DEG 55KT 4031 8364
$$
HATZOSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Oct 31, 9:36 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Oct 31, 9:36 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
936 PM EDT THU OCT 31 2013
.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION TONIGHT. DRIER
AIR AND SLIGHTLY COOLER TEMPERATURES WILL MOVE IN BEHIND THE FRONT
FOR FRIDAY. AN UPPER LEVEL TROUGH WILL SETTLE INTO THE GREAT LAKES
AND OHIO VALLEY ON SATURDAY WHICH WILL BRINGER MUCH COOLER TEMPERATURES
ALONG WITH A THREAT OF SHOWERS.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
OPERATIONAL MODELS ARE IN FAIRLY DECENT AGREEMENT IN TERMS OF THE
STRENGTH OF THE CURRENT STORM SYSTEM TO AFFECT THE REGION TONIGHT.
THERE ARE SOME DIFFERENCES ON THE MESOSCALE WHICH WILL BE THE MAIN
FOCUS IN REGARDS TO THE POTENTIAL FOR SEVERE WEATHER TONIGHT.
A VIGOROUS MID LEVEL S/WV TROUGH WILL TAKE ON A NEGATIVE TILT AS
IT MOVES FROM THE MIDDLE MS VLY TO THE NORTHERN GREAT LAKES
REGION BY FRIDAY MORNING. IN ASSOCIATION WITH A 140+ KNOT UPR LVL
JET...THIS FEATURE WILL ALLOW A SURFACE LOW TO RAPIDLY DEEPEN AND
BOMB OVER THE UPR GREAT LAKES TONIGHT. THE RESPONSE TO THIS RAPID
DEEPENING WILL BE A VERY STRONG 925 MB-850 MB LLJ TO AFFECT THE
OHIO VALLEY REGION THIS EVENING INTO THE EARLY MORNING HOURS OF
FRIDAY. MODELS VARY ON THE EXACT STRENGTH...BUT TAKING A BLEND OF
THEM...45 TO 55 KNOTS AT 925 MB AND 80+ KNOTS AT 850 MB LOOK
REASONABLE. WILL CONTINUE WITH THE SYNOPTIC SCALE WIND ADVISORY
AS THE THREAT FOR WAA SHOWERS OUT AHEAD OF THE MAIN FRONT MAY
PRODUCE BRIEF DOWNDRAFT/PCPN DRAGGING IN THE FORM OF GUSTS NEAR OR
GREATER THAN 40 KNOTS. THE BIGGEST CONCERN WILL BE A COOL SEASON
QLCS WHICH IS DEVELOPING OVER INDIANA ALONG AN ADVANCING COLD
FRONT AS OF THIS ISSUANCE. SFC CONVERGENCE/LOW LEVEL CONVERGENCE
WILL BE MAXIMIZED WITH THE BEST INSTABILITY OCCURRING WITH A
CONVECTIVE LINE WITH THE FRONT. MESOSCALE MODELS SUCH AS THE
LATEST HRRR SHOW THAT THE CONVECTIVE LINE SHOULD MOVE ACRS OUR
REGION BETWEEN 02Z AND 06Z...PLUS OR MINUS 1 HOUR ON EITHER SIDE
OF THIS. THE NAM CONTINUES TO INDICATE ABOUT 100-200 J/KG OF
MLCAPE WITH 300-400 J/KG OF MUCAPE THROUGH 3 KM IN ASSOCIATION
WITH THIS LINE. THIS MAY OR MAY NOT BE ENOUGH FOR THUNDER.
HOWEVER...AS WE KNOW IN THESE PARTS WITH THIS TYPE OF SCENARIO...A
LINE OF CONVECTIVE SHOWERS CAN ALSO PRODUCE DAMAGING WINDS. IN
ADDITION...GIVEN THAT THE LINE WILL BE MOVING QUICKLY AT ABOUT 60
TO 65 MPH IS A CALL FOR CONCERN AND THIS HAS BEEN HIGHLIGHTED IN
OUR HWO FOR THE POTENTIAL FOR DAMAGING WIND GUSTS. THE THREAT ALSO
EXISTS FOR AN ISOLATED BRIEF SPIN UP TORNADO IF ANY SHALLOW
UPDRAFT BECOMES ROBUST ENOUGH TO LIFT HIGH VALUES OF 0-1 KM
HELICITY INTO THE VERTICAL. THIS IS ALSO HIGHLIGHTED IN THE HWO AS
WELL AS THE SPC SWODY1. SO...AM EXPECTING WIDESPREAD WAA SHOWERS
IN ADVANCE OF THE COLD FRONT THROUGH ABOUT 11 PM EDT THIS EVENING
FOLLOWED BY A FOCUSED LINE OF SHOWERS...PERHAPS EMBEDDED THUNDER
...ALONG THE COLD FRONT AS IT QUICKLY MOVES EAST ACRS OUR AREA
THROUGH THE EARLY MORNING HOURS. STRONG SUBSIDENCE AND DRYING IS
EXPECTED BEHIND THE FRONT SUCH THAT SKIES ARE EXPECTED TO CLEAR
FROM SW TO NE BY SUNRISE FRIDAY. OVERNIGHT LOWS WILL DEPENDED ON
FRONTAL TIMING. HAVE LOWS RANGE FROM THE UPPER 40S WEST TO THE
UPPER 50S FAR EAST.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
VIGOROUS S/WV TROUGH AND DEEP SFC LOW WILL QUICKLY PIVOT AWAY TO
THE NORTHEAST ON FRIDAY. THIS WILL ALLOW DRIER AIR TO BRIEFLY
SETTLE INTO OUR REGION PER DRY SLOT BEHIND THIS STRONG SYSTEM.
CAA WILL BE SLOW TO MOVE IN ON FRIDAY...AND WITH SUNSHINE
EARLY ON...HIGHS SHOULD RANGE FROM THE UPPER 50S NW TO THE MID 60S
SOUTHEAST. UNDER A DEVELOPING NW FLOW ALOFT...S/WV ENERGY WILL
BEGIN TO DIG SE TOWARD OUR REGION LATE FRIDAY AFTERNOON...CONTINUING
INTO FRIDAY NIGHT. THIS PROCESS WILL ALLOW CUMULUS CLOUDS TO
INCREASE FROM THE NW FRIDAY AFTERNOON...FOLLOWED BY STRATOCUMULUS
AND MID LVL MOISTURE FRIDAY NIGHT. HAVE TAKEN A BLEND FOR
LOWS...RANGING FROM THE LOWER TO MID 40S.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
AN AMPLIFIED TROUGH WILL BE IN PLACE ACROSS THE EASTERN HALF OF THE
CONUS SATURDAY WITH A DEPARTING SHORTWAVE AND COLD ADVECTION
AFFECTING OUR AREA. SCATTERED SHOWERS WILL DEVELOP IN THIS COLD
ADVECTION OFF THE GREAT LAKES AND WILL PRIMARILY AFFECT THE
NORTHERN ZONES WITH LESSER CHANCES FOR SHOWERS ACROSS THE SOUTHERN
ZONES MAINLY DURING SATURDAY AFTERNOON. SHOWER ACTIVITY AND CLOUD
COVER WILL DECREASE AFTER SUNSET AS HIGH PRESSURE BUILDS ACROSS THE
REGION. TEMPERATURES ON SATURDAY WILL RUN NEAR NORMAL AS COLDER AIR
MOVES INTO THE AREA UNDER MOSTLY CLOUDY SKIES.
THE HIGH PRESSURE WILL BRING MOSTLY CLEAR SKIES AND FAIR WEATHER TO
OUR AREA LATE SATURDAY NIGHT THROUGH MONDAY AS THE HIGH CROSSES WEST
TO EAST ACROSS OUR REGION. DAYTIME HIGHS WILL START OF COOL ON SUNDAY
WITH HIGHS RANGING FROM THE UPPER 40S ACROSS THE NORTH TO THE MIDDLE
50S ACROSS THE SOUTH. NIGHTTIME LOWS SUNDAY NIGHT WILL BE IN THE 30S.
THE HIGH WILL HAVE SHIFTED EAST OF OUR AREA BY MONDAY WHICH WILL
BEGIN A WARNING TREND THAT WILL LAST UNTIL AT LEAST WEDNESDAY.
TEMPERATURES MONDAY AND MONDAY NIGHT WILL BE NEAR CLIMATOLOGICAL
NORMALS...AND BY TUESDAY/TUESDAY NIGHT TEMPERATURES WILL BE ABOVE
NORMAL.
THE NEXT STORM SYSTEM TO AFFECT OUR AREA WILL BE DURING THE
WEDNESDAY AND THURSDAY TIME FRAME AS A SURFACE LOW AND SHORTWAVE LIFTS
NORTHEASTWARD OUT OF THE PLAINS AND BRINGS A COLD FRONT TOWARD OUR
AREA. THE ECMWF/GFS HAVE BEEN DIFFERING ON THE TIMING OF THIS
STORM SYSTEM'S EFFECTS ON OUR AREA BY ABOUT 12 HOURS. HOWEVER...AT
THIS TIME PRECIPITATION APPEARS LIKELY AT SOME POINT DURING THE TWO
DAY PERIOD. THEREFORE...AM FORECASTING 50 POPS FOR A LONG DURATION
DURING THE TIME PERIOD UNTIL HIGHER POPS CAN BE FOCUSED OVER A
SHORTER TIME...WHEN TIMING CONFIDENCE IS GREATER.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
COLD FRONT EXTENDING FROM GREAT LAKES LOW PRESSURE WILL PUSH
ACROSS TAF SITES TONIGHT. THIS VIGOROUS SYSTEM WILL ADVERSELY
AFFECT TAF SITES WITH CONDITIONS AS LOW AS LIFR UNTIL IT CROSSES
THE AREA LATE TONIGHT. SOUTHERLY SURFACE WINDS TAPPING AN 80 KNOT
850 MB FLOW WILL BE VERY STRONG...WITH GUSTS WELL OVER 30 KNOTS IN
SHOWERS. WINDS WILL DIMINISH AND SHIFT TO SOUTHWEST BEHIND THE
FRONT...THOUGH GUSTS COULD RISE ABOVE 20 KNOTS AGAIN FRIDAY
AFTERNOON.
OUTLOOK...MVFR CEILINGS POSSIBLE SATURDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 3 AM EDT FRIDAY FOR OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 3 AM EDT FRIDAY FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 3 AM EDT FRIDAY FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...LATTO
AVIATION...CONIGLIOHazardous weather outlook, Oct 31, 3:44 PM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 344 PM EDT THU OCT 31 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 344 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A STRENGTHENING LOW PRESSURE SYSTEM WILL IMPACT THE AREA THROUGH TONIGHT. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED ACROSS THE AREA LATE THIS AFTERNOON INTO THIS EVENING. A HIGHER END WIND THREAT WILL DEVELOP LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. THIS WILL BE ASSOCIATED WITH A STRONG COLD FRONT THAT WILL PUSH EAST ACROSS THE AREA. A LINE OF STRONGER SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE JUST AHEAD OF THE COLD FRONT. THIS LINE OF SHOWERS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 50 MPH AND PERHAPS AN ISOLATED TORNADO. DAMAGING WINDS WILL STILL BE POSSIBLE EVEN IF THERE IS NO THUNDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. EMERGENCY MANAGEMENT AGENCIES AND STORM SPOTTER GROUPS ARE ENCOURAGED TO MONITOR FORECASTS FOR UPDATES ON THE SEVERE WEATHER POTENTIAL FOR TONIGHT.
In the hours before
Local storm report, Oct 31, 11:01 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1101 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TSTM WND DMG RICHMOND 39.83N 84.89W
10/31/2013 WAYNE IN EMERGENCY MNGR
LARGE TREE FELL ON TWO CARS PLUS SEVERAL REPORTS OF TREES
DOWN AROUND WAYNE COUNTY.
&&
SNYDERLocal storm report, Oct 31, 11:05 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1105 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND GST VERSAILLES 39.06N 85.26W
10/31/2013 E60 MPH RIPLEY IN TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 60MPH WITH TREES BENT A QUARTER
TO HALFWAY OVER
&&
SNYDERLocal storm report, Oct 31, 11:08 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TSTM WND DMG 1 W PENNTOWN 39.27N 85.12W
10/31/2013 RIPLEY IN EMERGENCY MNGR
ONE TREE FELL ACROSS SR-46 AND ONTO VEHICLE
&&
SNYDERLocal storm report, Oct 31, 11:10 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1110 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM TSTM WND GST MILAN 39.13N 85.13W
10/31/2013 M62 MPH RIPLEY IN MESONET
HOME WEATHER STATION
&&
SNYDERLocal storm report, Oct 31, 11:16 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1116 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND GST UNION CITY 40.20N 84.79W
10/31/2013 M55 MPH DARKE OH EMERGENCY MNGR
&&
SNYDERLocal storm report, Oct 31, 11:23 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1123 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST KVES VERSAILLES APT 40.20N 84.53W
10/31/2013 M46 MPH DARKE OH AWOS
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 10:27 PM EDT | Special Weather Statement | ILN | Mercer | 48 min |
| Oct 31, 10:43 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 47 min |
| Oct 31, 10:48 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Miami, Montgomery, Preble, Shelby | 57 min |
| Oct 31, 11:13 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Montgomery, Warren | 62 min |
| Oct 31, 11:13 PM EDT | Tornado Warning | ILN | Auglaize, Darke, Logan, Miami, Shelby | 32 min |
| Oct 31, 11:20 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Delaware, Hardin, Logan and 4 more | 55 min |
| Oct 31, 11:29 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Fayette, Greene, Madison and 1 more | 61 min |
| Oct 31, 11:45 PM EDT | Tornado Warning | ILN | Hardin | 30 min |
| Oct 31, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Warren | 41 min |
| Nov 1, 12:12 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Delaware, Fairfield, Fayette and 5 more | 48 min |
| Nov 1, 12:14 AM EDT | Special Weather Statement | ILN | Brown, Clinton, Fayette, Highland | 46 min |
| Nov 1, 12:30 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Highland, Pickaway, Pike and 1 more | 45 min |
| Nov 1, 12:32 AM EDT | Special Weather Statement | ILN | Adams, Pike | 28 min |
| Nov 1, 12:41 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 49 min |
| Nov 1, 12:50 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 40 min |
| Nov 1, 12:55 AM EDT | Tornado Warning | ILN | Fairfield, Licking | 35 min |
| Nov 1, 12:58 AM EDT | Severe Thunderstorm Warning | ILN | Hocking, Ross | 47 min |
| Nov 1, 1:01 AM EDT | Severe Thunderstorm Warning | ILN | Hocking | 29 min |
| Nov 1, 1:14 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 61 min |
Nearby
Tornado Warnings in Ohio, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.